| Model Number |
383069 |
| Medical Device Problem Code |
Capturing Problem (2891)
| Health Effect - Clinical Codes |
Syncope/Fainting (4411); Asystole (4442)
| Date of Event |
03/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: w1dr01, implant: (b)(6) 2019.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a routine check the right ventricular (rv) lead output was adjusted due to the threshold being slightly elevated.It was noticed that the implantable pulse generator (ipg) was not capturing after the adjustment was made.The patient experienced asystole and syncope as a result.The rv lead was reprogrammed back to previous amplitude and the patient recovered.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated pacing capture threshold in the right ventricle was rising.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was noted that the rv lead was explanted and replaced.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.